# SDR YENA2025121601212

- Difficulty date: December 11, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N905JB
- Make and model: Airbus A321-231
- Aircraft serial: 05854
- Aircraft time: 40,427 hours, 12,789 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFT FUSELAGE / STRINGER 43LH AT FR 65/ CORROSION - PERMANENT REPAIR; REFERENCES: /1/ STS EA 136-2025-018 /2/ AIRBUS RDAF 81669498/003/2025#A /3/ AIRBUS DOSSIER 81669498. DURING THE CURRENT (10/2025) M1 CHECK FOR A/C N905JB, STS REPORTED CORROSION DAMAGE ON STRINGER 43 LH (PN: D5348003020400) AT FR 65. THE ONCE BENDED, IT WAS NOTED THAT THE REMOVED MATERIAL WAS BEYOND SRM 53-41-13-283-002 LIMITS AS REPORTED IN /1/ EA PART. AIRBUS WAS CONTACTED FOR REPAIR DISPOSITION.  AIRBUS PROVIDED THE REF /2/ RDAF WITH INSTRUCTIONS TO PERFORM A STRINGER COUPLING REPAIR IAW WITH A321 SRM TASK 53-41-13-300-004 WITH ADDITIONAL REQUIREMENTS RELATED TO INSPECTIONS AND SURFACE PROTECTIONS.  THESE INSTRUCTIONS ARE APPROVED BY THE REF /2/ RDAF AS PERMANENT, WITH NO POST REPAIR INSPECTIONS REQUIRED.  THIS EC ACCOMPLISHES THE PERMANENT REPAIR PER THE REF /1/ EA AND COMPLIES WITH THE REF /2/ RDAF WITHOUT DEVIATION. SUBSTANTIATION: THIS PERMANENT, CATEGORY A, REPAIR HAS BEEN APPROVED VIA REF /2/ RDAF AND IS CLASSIFIED AS MAJOR. (E/C: A25-947-01)
